# SDR HALA20240620530

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 42,993 hours, 6,871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Faulted
- Location: L2 & R2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BITE TEST PER TASK CARD 330-335100-1 FOUND CLASS 1 FAULT (13WL AND 14 WL) FOR ESCAPE SLIDE LIGHT DOOR 2L AND 2R. REMOVED AND INSTALLED LH DOOR 2 SLIDE/RAFT ASSEMBLY PER AMM 25-62-42. REMOVED AND REPLACED RH DOOR 2 SLIDE RAFT ASSEMBLY PER AMM 25-62-42. SYS AND OPS TEST GOOD. FAULTS CLEARED OK FOR SERVICE.
